Sustiva wild side effects
Aug 18, 2010
I just started my new regiment of trivina and Sustiva. Last night was a trip to say the least. I felt like I was on some heavy drugs or had been drining all night. Couldn't sleep but drowsy. I also felt very euphoric but couldn't concentrate. Is this common and will these side effects subside. I could not function at work if I had to deal with this each night. Lucid thoughts as well.
Response from Dr. Henry
You describe quite well the central nervous side effects frequently experienced when starting efavirenz (Sustsuva). Those effects occur in up to 50% of patients after starting and generally diminish over time such that perhaps < 10% still have annoying sleep/dream side/hang over side effects after 4-6 weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Oral Sex Worried I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Purple Spots After Genital Rubbing Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.